| Model Number |
1001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
11/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was implanted on (b)(6) 2024, patient was explanted on (b)(6) 2024 due to infection.No additional information was provided.Device was not returned to mti for evaluation.
Additional Manufacturer Narrative
This mdr was submitted late due to delayed identification of reportable complaint information.(b)(4) was raised in mti's qms.The capa investigation identified gaps in complaint reporting training, resulting in untimely documentation and mdr evaluation.Upon recognition, the mdr was promptly submitted and corrective actions were implemented.An audit has occurred to ensure there are no additional mdrs and effective training was implemented.